# SDR WX0A2025052932440

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 52,630 hours, 34,620 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) PA INOP, AND EXIT LIGHTS FLASHING . ATTEMPTED RESET. RESET UNSUCCESSFUL.  / FULL CIDS RESET PERFORMED PER AMM 23-73-00-040-001-A - EXIT LIGTS AND PA CHECK GOOD "
